# SDR SWIA202161357

- Difficulty date: June 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH VERTICAL STAB/FUSE DRAG ANGLE (AFT SECTION) HAS POSSIBLE CRACK     (C-CHECK RO 9/27/2021)    REPAIRED RH VERTICAL STAB/FUSE AFT DRAG ANGLE, REF CRJ 700 SRM 55-31-00-201-001-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY
